MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP STATSTRIP STATSTRIP XPRESS GLU - TEST STRIPS

NOVA BIOMEDICAL CORP STATSTRIP STATSTRIP XPRESS GLU - TEST STRIPS
Model Number 42214
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no report of patient harm or any intervention required.There currently is a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Event or Problem Description
The customer reported to the fda that on (b)(6) 2021 that one lot of statstrip test strips lot number 0320328249 did not work.An error message came up on the glucometer.Product failure form could not be located on scout.Device was removed from service.
 
Additional Manufacturer Narrative
Additional and corrected information: b4, g6, h2, h10 an investigation has been initiated and is currently pending.Further details will be provided in an additional supplemental report when they become available.
 
Additional Manufacturer Narrative
Udi- (b)(4).The customer reported to the fda that, on jan 28, 2021, one lot of statstrip glucose test strips, lot 0320328249, was not working and that an error message came up on the glucometer.After reaching out to the customer for additional information, they reported that the new lot of test strips had been distributed before the lot information was added to nova net.No materials were returned for investigation and no further evaluation was possible.The customer also stated that there was no patient intervention or harm reported.A dhr (device history record) review was performed out of an abundance of caution for the lot of test strips.The review was completed by a quality control engineer and included an assessment of the production, testing, and release of the test strip batch.No abnormalities or concerns were observed; the dhr indicated that the released product met all specifications.A capa (corrective and preventative action) is not required as a result of this investigation because the complaint was not confirmed.The root cause was found to be improper set up of the new lot of test strips in novanet as reported by the customer.This is attributed to user error and does not identify any issue with the nova product.Nova will continue to monitor for recurrence, no further action is required at this time.

Brand Name
STATSTRIP STATSTRIP XPRESS GLU - TEST STRIPS
Common Device Name
STATSTRIP
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
MDR Report Key11564756
Report Number1219029-2021-00013
Device Sequence Number4352165
Product Code CGA
UDI-Device Identifier10385480422144
UDI-Public10385480422144
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K181043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2023
Device Model Number42214
Device Catalogue Number42214
Device Lot Number0320328249
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer03/05/2021
04/21/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date04/21/2021
05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1